Order among power operator means with condition on spectra

Mićić Hot, Jadranka and Pavić, Zlatko and Pečarić, Josip (2011) Order among power operator means with condition on spectra. = Order among power operator means with condition on spectra. Mathematical Inequalities and Applications, 14 (3). pp. 709-716. ISSN 1331-4343. Vrsta rada: Original scientific paper. Kvartili JCR: Q3 (2011). .

[img]
Preview
Text
Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract

As a continuation of our previous considerations about the order among power operator means Linear Algebra Appl. 434 (2011), 1228-1237, we observe this order for other cases. © ELEMENT Zagreb.

Item Type: Article (Original scientific paper)
Keywords (Croatian): Converses of Jensen's operator inequality; Mond-Pečarić method; Positive linear map; Positive operator; Power mean; Self-adjoint operator
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: No
Citations JCR: 1 (22.4.2015.)
Quartiles: Q3 (2011)
Citations SCOPUS: 1 (22.4.2015.)
Date Deposited: 22 Apr 2015 09:08
Last Modified: 23 May 2017 11:25
URI: http://repozitorij.fsb.hr/id/eprint/3807

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

Nema podataka za dohvacanje citata